Alert archive / Georgia / Heat Advisories in 2012
Heat Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 25, 2012, 2:43 AM EDT for 44 counties in Georgia. It took effect at Jul 25, 2012, 12:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2012, 2:43 AM EDT (06:43 UTC)
- In effect from
- Jul 25, 2012, 12:00 PM EDT
- Expired
- Jul 25, 2012, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 44 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349 WWUS72 KFFC 250643 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 AM EDT WED JUL 25 2012 GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-251445- /O.NEW.KFFC.HT.Y.0003.120725T1600Z-120726T0100Z/ WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 243 AM EDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING. * LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A HAMILTON TO FORSYTH TO WASHINGTON LINE. * HEAT INDEX VALUES...105 TO 110. * TIMING...THIS AFTERNOON THROUGH MID EVENING. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
2 follow-up statements
051 WWUS72 KFFC 251437 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1037 AM EDT WED JUL 25 2012 GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-252245- /O.CON.KFFC.HT.Y.0003.120725T1600Z-120726T0100Z/ WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1037 AM EDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING. * LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A HAMILTON TO FORSYTH TO WASHINGTON LINE. * HEAT INDEX VALUES...105 TO 110. * TIMING...THIS AFTERNOON THROUGH MID EVENING. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS... RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
174 WWUS72 KFFC 251941 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT WED JUL 25 2012 GAZ039-050-051-060>062-069-071>076-078>086-089>098-102>113-260100- /O.CON.KFFC.HT.Y.0003.000000T0000Z-120726T0100Z/ WILKES-GREENE-TALIAFERRO-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 341 PM EDT WED JUL 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATIONS...MUCH OF MIDDLE GEORGIA GENERALLY SOUTH OF A HAMILTON TO FORSYTH TO WASHINGTON LINE. * HEAT INDEX VALUES...105 TO 110. * TIMING...THIS AFTERNOON THROUGH MID EVENING. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS... RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 25, 1:59 AM EDT, 44 minutes earlier.
Area forecast discussion, Jul 25, 1:59 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 AM EDT WED JUL 25 2012
.PREV DISCUSSION... /ISSUED 830 PM EDT TUE JUL 24 2012/
UPDATE...
CONVECTION OVER SOUTH CAROLINA SHOWING A SLIGHT WESTWARD PROPAGATION
AND COULD CLIP OUR EASTERN MOST COUNTIES. WILL ADD POPS TO THE
EXTREME EASTERN PART OF THE CWA FOR THIS EVENING. CONVECTION OVER KY
MOVING SOUTH SOUTHEAST AND...IF HOLDS TOGETHER SOMEWHAT...COULD CLIP
OUR NORTHEAST COUNTIES. WILL MAINTAIN A 20 POP AFTER 06Z FOR THAT
AREA. NO OTHER CHANGES PLANNED.
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 327 PM EDT TUE JUL 24 2012/
NORTHWEST FLOW ALOFT BRINGING SHORT WAVE ENERGY SOUTHEAST THIS
AFTERNOON. MCS MOVING INTO WESTERN VA AND NC MAY AFFECT THE EASTERN
SIDE OF THE CWA THIS AFTERNOON AND EVENING. ALSO SOME CONVECTION
DEVELOPING ACROSS CENTRAL GA NEAR LEE SIDE TROUGH. ISOLATED SEVERE
POSSIBLE THIS EVENING WITH TEMPERATURES IN THE MID 90S AND CAPES
RANGING FROM 2000 TO 3000. SO HAVE INCLUDED CHANCE POPS ACROSS THE
ENTIRE CWA UNTIL 06Z...BUT THIS MAY NEED TO BE TWEAKED AS THINGS
DEVELOP. HAVE INCLUDED SLIGHT CHANCE MAINLY EAST SIDE AFTER 06Z.
CENTER OF UPPER RIDGE NOSING BACK TO THE EAST OVER THE CWA ON
WEDNESDAY. HAVE FAVORED EAST AND CENTRAL WITH SOMEWHAT HIGHER POPS
TOMORROW. HAVE USED A BLEND OF MET/MAV FOR TEMPERATURES. HIGHS
EXPECTED TO REACH MID TO UPPER 90S ACROSS THE CWA NEXT COUPLE OF
DAYS. HEAT ADVISORY CRITERIA MAY BE MET IN PARTS OF EAST CENTRAL GA
WITH HEAT INDEX VALUES REACHING AROUND 105 TO 109 WEDNESDAY AND
THURSDAY. OVERNIGHT LOWS THAT AREA AROUND 75. WILL NOT ISSUE A
HEAT ADVISORY AT THIS TIME BUT WILL LET NEXT SHIFT TAKE ANOTHER
LOOK.
41
LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 327 PM EDT TUE JUL 24 2012/
NO MAJOR CHANGES PLANNED TO THE LONG TERM.
BDL
HIGH PRESSURE RIDGE OVER THE AREA WEAKENS AND SINKS SOUTH. BY THU
THE RIDGE AXIS IS OVER FL AND THE GULF. THIS RIDGE STILL DOMINATES
THE WEATHER PATTERN THROUGH THE END OF THE WORK WEEK KEEPING NORTH
AND CENTRAL GA IN MOIST WEST TO SOUTHWESTERLY FLOW. PRECIPITABLE
WATER VALUES STILL SHOWING NEAR 1.5 TO 2.0 INCH SO HEAVY RAIN WITH
LOCALIZED FLOODING WILL STILL BE A CONCERN...AT LEAST THROUGH
WED/THU. WILL CONTINUE WITH A PERSISTENCE FORECAST OF DIURNALLY
DRIVEN THUNDERSTORMS THROUGH FRIDAY...BUT THEN THINGS BEGIN TO
CHANGE. A DEEP CLOSED LOW CENTER TRACKS EAST ACROSS THE GREAT LAKES
STATES THU WITH ITS ASSOCIATED COLD FRONT MOVING SOUTHWARD. THIS
FRONT MOVES INTO NORTH GA BY 00Z SAT AND CONTINUES MOVING SOUTHWARD
INTO NORTH FL BY 12Z-18Z SUN. THIS FRONT BRINGS IN A MUCH DRIER
AIRMASS AND COOLER TEMPS FOR SOME AREAS SUN.
01
CLIMATE...
RECORDS FOR 07-24
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1952 74 1938 78 1907 60 1947
KATL 100 1993 71 1919 79 2010 61 1947
1952
KCSG 104 1952 80 1963 80 1983 65 1966
KMCN 105 1952 75 1963 79 1983 63 1947
RECORDS FOR 07-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1981 74 2000 75 1983 61 1947
1952 1911
1912
KATL 102 1995 74 1882 78 2010 60 1882
KCSG 103 1952 82 1998 80 2010 66 1948
1983
KMCN 103 1952 79 1938 79 2010 64 2009
1909
1902
RECORDS FOR 07-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 2010 80 1904 76 2005 56 1911
1936
KATL 98 1901 78 1890 77 2005 59 1911
KCSG 99 2010 82 1954 79 1983 66 1948
KMCN 100 2010 80 1957 78 2005 60 1911
1993
RECORDS FOR 07-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1993 74 1978 76 2005 58 1911
1936 1957 1944
1925 1946
KATL 101 1993 72 1957 76 1944 61 1962
1940
KCSG 100 1999 77 1957 79 2005 67 1954
KMCN 100 1993 78 1977 78 2005 60 1911
1968 1944
1940 1936
&&
.AVIATION...
06Z UPDATE...
NO MAJOR CHANGES TO FCST. VFR CONDITIONS EXPECTED THRU FCST. CHC
FOR AFTERNOON TSRA A LITTLE BETTER TODAY THAN LAST FEW DAYS BUT
STILL HARD PRESSED TO INCLUDE TEMPO IN FCST BASED ON EXPECTED
COVERAGE. WILL CONTINUE WITH PROB30 TSRA FOR 20Z-00Z. SFC WINDS
EXPECTED TO BE A LITTLE WEAKER TODAY COMPARED WITH YESTERDAY. SFC
WINDS WILL HAVE A WEST COMPONENT THRU THE FCST. MAY SEE A BRIEF
GUST TO 15KTS OR SO AT KATL THIS AFTERNOON OTHERWISE NO GUSTS
EXPECTED.
//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
SNELSON
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 73 98 73 / 30 20 20 20
ATLANTA 97 76 94 75 / 20 20 20 20
BLAIRSVILLE 92 68 90 67 / 30 20 20 20
CARTERSVILLE 96 69 96 72 / 20 20 20 20
COLUMBUS 99 76 95 75 / 30 20 40 20
GAINESVILLE 96 74 95 73 / 30 20 20 20
MACON 99 74 96 74 / 30 20 40 20
ROME 97 70 96 72 / 20 20 20 20
PEACHTREE CITY 96 72 94 72 / 20 20 20 20
VIDALIA 98 77 97 77 / 30 20 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...SNELSON
LONG TERM....01
AVIATION...SNELSONHazardous weather outlook, Jul 24, 10:45 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT TUE JUL 24 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES WILL CONTINUE THROUGH TONIGHT. .DISCUSSION... AFTER SUNSET...AVAILABLE DIURNAL ENERGY FOR THUNDERSTORM DEVELOPMENT HAS DIMINISHED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 10
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 25, 6:33 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jul 25, 6:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 25, 6:57 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Sumter | 32 min |
| Jul 25, 7:25 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| Jul 25, 7:29 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jul 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 48 min |
| Jul 25, 7:48 PM EDT | Special Weather Statement | FFC | Peach | 27 min |
| Jul 25, 7:56 PM EDT | Special Weather Statement | FFC | Stewart | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.